# SDR HALA2014082700123

- Difficulty date: August 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 84,539 hours, 34,332 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hot
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  EGT REACHED 920 DEGREES, EVENT WAS UNDER 5 MINUTES, PERFORMED ENGINE INSPECTION IAW 71-00-00-212-161 AND NOTED NO DISCREPANCIES ON NR 1 ENGINE.   NOTED TEMP IS WITHIN LIMITS AND OUTSIDE OF AREA 1 OR 2 IAW 71-00-00-862, FIG 211, MOC NOTIFIED AND PP ENGINEER TO MONITOR OVERTEMP EXCEEDENCE EVENTS.
